Skip to Main content Skip to Navigation
Journal articles

Skew Constacyclic Codes over Galois Rings

Abstract : We generalize the construction of linear codes via skew polynomial rings by using Galois rings instead of finite fields as coefficients. The resulting non commutative rings are no longer left and right Euclidean. Codes that are principal ideals in quotient rings of skew polynomial rings by a two sided ideals are studied. As an application, skew constacyclic self-dual codes over GR(4, 2) are constructed. Euclidean self-dual codes give self-dual Z(4)-codes. Hermitian self-dual codes yield 3-modular lattices and quasi-cyclic self-dual Z(4)-codes.
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00359833
Contributor : Marie-Annick Guillemer <>
Submitted on : Thursday, March 22, 2018 - 3:59:52 PM
Last modification on : Tuesday, May 26, 2020 - 6:50:34 PM
Document(s) archivé(s) le : Thursday, September 13, 2018 - 3:49:51 AM

File

skew.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00359833, version 1

Citation

Delphine Boucher, Patrick Sole, Félix Ulmer. Skew Constacyclic Codes over Galois Rings. Advances in Mathematics of Communications, AIMS, 2008, 2 (3), pp.273-292. ⟨hal-00359833⟩

Share

Metrics

Record views

673

Files downloads

512